# SDR USAA991187

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 111-166
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT RIGHT HORIZONTAL STABILIZER LOWER SURFACE STATION 111-166 SKIN.  INSTALLED DOUBLER AND FILLER PER SRM 55-10-01 AND TR 55-10-07A.  (M)
